Linear methods of summing Fourier series and approximation in weighted Orlicz spaces

Öz In the present work, we investigate estimates of the deviations of the periodic functions from the linear operators constructed on the basis of its Fourier series in reflexive weighted Orlicz spaces with Muckenhoupt weights. In particular, the orders of approximation of Zygmund and Abel-Poisson means of Fourier trigonometric series were estimated by the $k-th$~modulus of smoothness in reflexive weighted Orlicz spaces with Muckenhoupt weights.

Kaynak Göster

Bibtex @ { tbtkmath575202, journal = {Turkish Journal of Mathematics}, issn = {1300-0098}, eissn = {1303-6149}, address = {}, publisher = {TÜBİTAK}, year = {2018}, volume = {42}, pages = {2916 - 2925}, doi = {}, title = {Linear methods of summing Fourier series and approximation in weighted Orlicz spaces}, key = {cite}, author = {Jafarov, Sadulla} }
APA Jafarov, S . (2018). Linear methods of summing Fourier series and approximation in weighted Orlicz spaces . Turkish Journal of Mathematics , 42 (6) , 2916-2925 .
MLA Jafarov, S . "Linear methods of summing Fourier series and approximation in weighted Orlicz spaces" . Turkish Journal of Mathematics 42 (2018 ): 2916-2925 <
Chicago Jafarov, S . "Linear methods of summing Fourier series and approximation in weighted Orlicz spaces". Turkish Journal of Mathematics 42 (2018 ): 2916-2925
RIS TY - JOUR T1 - Linear methods of summing Fourier series and approximation in weighted Orlicz spaces AU - Sadulla Jafarov Y1 - 2018 PY - 2018 N1 - DO - T2 - Turkish Journal of Mathematics JF - Journal JO - JOR SP - 2916 EP - 2925 VL - 42 IS - 6 SN - 1300-0098-1303-6149 M3 - UR - Y2 - 2021 ER -
EndNote %0 Turkish Journal of Mathematics Linear methods of summing Fourier series and approximation in weighted Orlicz spaces %A Sadulla Jafarov %T Linear methods of summing Fourier series and approximation in weighted Orlicz spaces %D 2018 %J Turkish Journal of Mathematics %P 1300-0098-1303-6149 %V 42 %N 6 %R %U
ISNAD Jafarov, Sadulla . "Linear methods of summing Fourier series and approximation in weighted Orlicz spaces". Turkish Journal of Mathematics 42 / 6 (Aralık 2018): 2916-2925 .
AMA Jafarov S . Linear methods of summing Fourier series and approximation in weighted Orlicz spaces. Turkish Journal of Mathematics. 2018; 42(6): 2916-2925.
Vancouver Jafarov S . Linear methods of summing Fourier series and approximation in weighted Orlicz spaces. Turkish Journal of Mathematics. 2018; 42(6): 2916-2925.
IEEE S. Jafarov , "Linear methods of summing Fourier series and approximation in weighted Orlicz spaces", Turkish Journal of Mathematics, c. 42, sayı. 6, ss. 2916-2925, Ara. 2018